MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.chest.2021.08.079

Медицинская библиотека · Chest · 2022

Longstanding Phenytoin Use as a Cause of Progressive Dyspnea.

Walker Alexander, Rupal Arashdeep, Jani Chinmay, Al Omari Omar, Singh Harpreet, Patel Dipesh, Perrino Carmen, McCannon Jessica

Клинический случайСтатьяПеревод в очереди

Аннотация

A 54-year-old South African man with a medical history of type 2 diabetes mellitus, seizure disorder, OSA, and latent TB presented to the ER with gradually progressive dyspnea over months. He also reported occasional dry cough and fatigue at presentation but denied fever, chills, chest pain, leg swelling, palpitations, or lightheadedness. He was treated with a course of levofloxacin for presumed community-acquired pneumonia as an outpatient without improvement and had tested negative for COVID-19. He denied occupational or environmental exposures or sick contacts, though he had traveled back to South Africa 1 year before presentation. He had complex partial seizures for the past 22 years, which had been well controlled on phenytoin (300 mg daily). His other home medications included dulaglutide, sertraline, and atorvastatin and had no recent changes. He quit smoking 30 years ago after smoking one pack per day for 10 years.

Для цитирования: Walker Alexander, Rupal Arashdeep, Jani Chinmay, Al Omari Omar, Singh Harpreet, Patel Dipesh, Perrino Carmen, McCannon Jessica. Longstanding Phenytoin Use as a Cause of Progressive Dyspnea.. Chest. 2022. DOI: 10.1016/j.chest.2021.08.079.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.